Open Access
February 2015 Supercritical percolation on large scale-free random trees
Jean Bertoin, Gerónimo Uribe Bravo
Ann. Appl. Probab. 25(1): 81-103 (February 2015). DOI: 10.1214/13-AAP988


We consider Bernoulli bond percolation on a large scale-free tree in the supercritical regime, meaning informally that there exists a giant cluster with high probability. We obtain a weak limit theorem for the sizes of the next largest clusters, extending a recent result in Bertoin [Random Structures Algorithms 44 (2014) 29–44] for large random recursive trees. The approach relies on the analysis of the asymptotic behavior of branching processes subject to rare neutral mutations, which may be of independent interest.


Download Citation

Jean Bertoin. Gerónimo Uribe Bravo. "Supercritical percolation on large scale-free random trees." Ann. Appl. Probab. 25 (1) 81 - 103, February 2015.


Published: February 2015
First available in Project Euclid: 16 December 2014

zbMATH: 1309.60094
MathSciNet: MR3297766
Digital Object Identifier: 10.1214/13-AAP988

Primary: 60J27 , 60J80

Keywords: percolation , preferential attachment , Random tree

Rights: Copyright © 2015 Institute of Mathematical Statistics

Vol.25 • No. 1 • February 2015
Back to Top